# SDR DL764080074

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 25,814 hours, 8,095 cycles
- Engine: Ge CF680C2B6F
- Engine time: 25,872 hours, 8,110 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,872 hours, 8,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE NR 2 ENGINE SURGE ENGINE WAS NOT SHUTDOWN C/FOUND METAL IN TAILPIPE.  REPLACED NR 2 ENG.  REPLACED RIGHT ENGINE.
